Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 90, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 26, 2007, 3:35 AM CDT for 15 counties in Florida; 5 counties in Alabama. It took effect at May 26, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2007, 3:35 AM CDT (08:35 UTC)
- In effect from
- May 26, 2007, 1:00 PM CDT
- Expired
- May 26, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 57 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 2071 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 260835 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EDT SAT MAY 26 2007 ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM TO 6 PM CDT THIS AFTERNOON FOR SOUTHEAST ALABAMA... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE COUNTIES IN THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND OUTSIDE FRANKLIN COUNTY... ...A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THESE SAME AREAS IN FLORIDA... .A RIDGE OF HIGH PRESSURE NORTH OF THE AREA WILL ONCE AGAIN PRODUCE MODERATE EAST WINDS...LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES OVER THE AREA TODAY. EXPECT THESE RED FLAG CONDITIONS TO CONTINUE INTO THE EARLY EVENING AND REPEAT ON SUNDAY IN FLORIDA. FLZ007-009>014-016>019-026>029-034-261930- /O.NEW.KTAE.FW.W.0090.070526T1800Z-070527T0000Z/ /O.NEW.KTAE.FW.A.0072.070527T1800Z-070528T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 435 AM EDT SAT MAY 26 2007 /335 AM CDT SAT MAY 26 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THIS RED FLAG WARNING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION INDICES. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR SUNDAY FOR SIMILAR CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-261930- /O.NEW.KTAE.FW.W.0090.070526T1900Z-070526T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 335 AM CDT SAT MAY 26 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED THIS RED FLAG WARNING DUE TO A COMBINATION OF RELATIVE HUMIDITY AROUND 30 PERCENT...20 FOOT WINDS AROUND 10 MPH...AND A KEETCH-BYRAM DROUGHT INDEX OVER 500. THE ALABAMA FORESTRY COMMISSION HAS ALSO ISSUED A FIRE ALERT FOR THE ENTIRE STATE OF ALABAMA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
1 follow-up statement
000 WWUS82 KTAE 262005 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 405 PM EDT SAT MAY 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON FOR SOUTHEAST ALABAMA DUE TO LOW RELATIVE HUMIDITY...DROUGHT CONDITIONS AND WIND SPEEDS GREATER THAN 10 MPH... ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR FRANKLIN COUNTY DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR FRANKLIN COUNTY DUE TO FORECAST LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR FRANKLIN COUNTY..DUE TO EXPECTED LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... .DISCUSSION...STRONG HIGH PRESSURE CENTERED OVER THE EASTERN SEABOARD WILL CONTINUE TO PRODUCE EASTERLY WINDS ACROSS THE AREA...LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES OVER THE AREA. THE HIGH WILL REMAIN IN PLACE THROUGH TUESDAY...WITH LITTLE CHANCE OF RAIN UNTIL AT LEAST THE MIDDLE OF NEXT WEEK. FLZ007-009>014-016>019-026>029-034-270415- /O.UPG.KTAE.FW.A.0072.070527T1800Z-070528T0000Z/ /O.NEW.KTAE.FW.W.0091.070527T1800Z-070528T0000Z/ /O.NEW.KTAE.FW.A.0073.070528T1800Z-070529T0000Z/ /O.CON.KTAE.FW.W.0090.000000T0000Z-070527T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-GADSDEN- LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 405 PM EDT SAT MAY 26 2007 /305 PM CDT SAT MAY 26 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND AREAS DUE TO LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ SUNDAY FOR INLAND AREAS DUE TO FORECAST LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR INLAND AREAS DUE TO EXPECTED LOW RELATIVE HUMIDITY AN HIGH DISPERSION VALUES... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSION VALUES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-262300- /O.CON.KTAE.FW.W.0090.000000T0000Z-070526T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 305 PM CDT SAT MAY 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY...DROUGHT CONDITIONS AND WIND SPEEDS OVER 10 MPH... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND ELEVATED WIND SPEEDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ DUVAL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 26, 2:35 AM CDT, 1 hour earlier.
Area forecast discussion, May 26, 2:35 AM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 AM EDT SAT MAY 26 2007
.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS CONTINUE TO SHOW LARGE SCALE
RIDGING UP AND DOWN THE EASTERN SEABOARD. A RATHER BROAD TROUGH
IS SEEN FURTHER UPSTREAM COVERING MUCH OF THE INTER-MOUNTAIN WEST
THROUGH THE NORTHERN PLAINS. MOST SIGNIFICANT FEATURES OF NOTE
INCLUDE A STRONG SHORTWAVE EMBEDDED IN THE NORTHERN STREAM TROUGH
PUSHING THROUGH THE DAKOTAS TOWARD THE UPPER MISSISSIPPI VALLEY AND
ANOTHER SHORTWAVE MOVING ALONG THE SOUTHERN PERIPHERY OF THE TROUGH
THROUGH NEW MEXICO AND WESTERN TEXAS.
AT THE SURFACE...HIGH PRESSURE REMAINS CENTERED FROM NORTHERN
GEORGIA EASTWARD TO THE CAROLINA COASTLINE. THE FORECAST AREA
REMAINS UNDER THE INFLUENCE OF THIS RIDGE WITH CONTINUED EASTERLY
LOW LEVEL FLOW. IR SATELLITE IMAGERY SHOWING JUST A FEW LOW LEVEL
CLOUDS PUSHING EAST TO WEST ACROSS NORTH FLORIDA. THE LAST VISIBLE
IMAGERY FROM THIS PAST EVENING SHOWED THE SMOKE PLUME STILL
MIGRATING WESTWARD FROM FIRES ACROSS SOUTH-CENTRAL GEORGIA OVER OUR
SOUTHERN GEORGIA COUNTIES AND INTO PORTIONS OF THE NORTHERN BIG BEND
AND EASTERN PANHANDLE. THIS SMOKE LOOKS TO CONTINUE TO IMPACT AREAS
WEST OF THE FIRES THROUGH THE WEEKEND.
LAST EVENINGS 00Z SHOWING SHOWED AN EXTREMELY WELL MIXED LAYER WITH
DIURNAL MIXING UP TO 8-9KFT PLUS. AS EXPECTED WERE NOT ABLE TO GET
MUCH OF ANYTHING IN TERMS OF SHOWERS GOING WITH NO LACK OF DRY
MID/UPPER LEVEL DRY AIR AND A RATHER HEALTHY CAP IN THE MID LEVELS
ASSOCIATED WITH THE SUPPRESSING RIDGE OVERHEAD.
&&
.SHORT TERM (TODAY-MONDAY)...
UPPER LEVEL RIDGING REMAINS OVER THE FORECAST AREA THROUGH THE
WEEKEND AND INTO MONDAY. THE SURFACE RIDGE LOOKS TO NOT EVOLVE MUCH
THROUGH THE SHORT TERM AS WELL. THIS HIGH IS FORECAST TO REMAIN
CENTERED JUST TO THE NORTH AND NORTHEAST OF THE AREA WITH A GENERAL
EAST TO SOUTHEASTERLY FLOW ACROSS NORTH FLORIDA ON THE SOUTH SIDE OF
THE CIRCULATION. UNFORTUNATELY WITH THE UPPER RIDGING IN PLACE AND
LITTLE TO NO SYNOPTIC LIFT OVER THE NEXT FEW DAYS...THERE WILL BE
VERY LITTLE CHANCE OF RAINFALL TO HELP WITH THE FIRES AND DROUGHT.
AS HAS BEEN THE SITUATION THE PAST FEW DAYS...THERE WILL ONLY BE THE
VERY SLIGHT CHANCE OF AN ISOLATED POP UP SHOWER OR THUNDERSTORMS. IF
ANYTHING WILL BE ABLE TO POP WOULD THINK IT WOULD BE IN THE VICINITY
OF WHERE THE EAST-COAST SEA-BREEZE INTERACTS WITH OUR LOCAL
SEA-BREEZES VERY LATE AFTERNOON OR EARLY EVENING. ONCE AGAIN WILL
COVER THIS CHANCE WITH SILENT 5-10% POPS IN THE GRIDS OVER THE
WEEKEND AS FEEL MOST LOCATIONS IN THE FORECAST AREA WILL REMAIN
RAIN FREE. WILL PUT A BLANKET SILENT 10-15% POP IN FOR MONDAY
AFTERNOON ACROSS OUR FLORIDA/SOUTHEAST AL/ AND FAR SOUTHERN GA
ZONES. STILL THINK ANY CONVECTION WILL BE VERY ISOLATED AND THIS IS
WHY THE POPS WILL REMAIN SILENT...HOWEVER WITH THE UPPER RIDGE AND
MID LEVEL SUPPRESSION TRYING TO BREAK DOWN PER LATEST GFS/ECMWF
DURING THE DAY...COULD SEE A BIT BETTER CHANCE FOR SEA-BREEZE
CONVERGENCE TO RESULT IN A SHOWER OR TWO.
AS MENTIONED ABOVE THE CONTINUED EASTERLY FLOW SPELLS TROUBLE FOR
AREAS DOWNWIND OF THE SOUTH-CENTRAL GEORGIA WILDFIRES WHO HAVE BEEN
DEALING WITH THE SMOKE AND HAZE FOR SEVERAL DAYS. ALTHOUGH THE EXACT
LOCATION OF THE THICKEST SMOKE WILL BE DIFFICULT TO DETERMINE FROM
DAY TO DAY...OUR FAR SOUTHERN GEORGIA COUNTIES AND PORTIONS OF THE
NORTHERN BIG BEND...FAR EASTERN PANHANDLE...AND EVEN SOUTHEAST
ALABAMA WILL BE IN AND OUT OF THE SMOKE THROUGH AT LEAST SUNDAY
NIGHT. THE THICKEST SMOKE WILL CONTINUE TO EFFECT PORTIONS OF
SOUTH-CENTRAL GEORGIA AROUND THE VALDOSTA ARE AND POINT JUST TO THE
NORTH. VISIBILITIES YESTERDAY WERE OFTEN BELOW ONE MILE IN THIS
REGION AND WILL CONTINUE TO HIGHLIGHT THE CHANCE FOR DENSE SMOKE IN
THE GRIDS...AND MORE GENERAL AREAS SMOKE AND HAZE FURTHER TO THE
WEST.
IN TERMS OF TEMPERATURES...RAN THE FORECAST TOWARD THE WARMER MAV
NUMBERS BOTH DURING THE DAY AND AT NIGHT. DAYTIME HIGHS SHOULD BE
RATHER CONSISTENT THROUGH THE SHORT-TERM WITH UPPER 80S COMMON AWAY
FROM THE IMMEDIATE COAST EACH DAY. BY MONDAY MAY EVEN ONCE AGAIN BE
LOOKING AT A FEW LOWER 90S. DID KEEP TEMPS A BIT COOLER BOTH SAT AND
SUN BY A FEW DEGREES ACROSS FAR SOUTHERN GA WHERE THE SMOKE PLUME IS
LIKELY TO HAVE THE MOST IMPACT ON THE DIURNAL TEMPERATURE RISE.
&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...
WILL STILL BE HOLDING ON TO A PIECE OF THE UPPER RIDGE FOR TUESDAY
ALTHOUGH THE RIDGE AXIS WILL HAVE SHIFTED TO OUR EAST. GFS/ECMWF
BOTH SHOW THE SURFACE RIDGE STILL IN CONTROL BUT SHIFTING SLIGHTLY
FURTHER TO THE SOUTH. THIS WILL ALLOW FOR A MORE SOUTHEASTERLY FLOW
AND A BIT MORE MOISTURE INTO THE AREA...ESPECIALLY THE WEST HALF.
WITH MID LEVEL SUPPRESSION LOOSING ITS GRIP AND BETTER MOISTURE FROM
THE SOUTH...DID INTRODUCE SLIGHT CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS BACK INTO THE FORECAST FOR AREAS MAINLY TO THE WEST OF
THE APALACHICOLA RIVER. BY WEDNESDAY LOW LEVEL MOISTURE CONTINUES TO
INCREASE UNDER SOUTHEASTERLY FLOW. IN ADDITION...WEAK MID/UPPER
LEVEL ENERGY IS PROGGED TO BEGIN SLIDING EAST ALONG THE GULF COAST.
THE COMBINATION OF THE TWO SHOULD BE ENOUGH TO GET A FEW SCATTERED
SHOWERS AND THUNDERSTORMS GOING DURING THE AFTERNOON AND EVENING
WITH THE BEST CHANCES ACROSS OUR FLORIDA AND ALABAMA ZONES.
TEMPERATURES TUESDAY INTO WEDNESDAY WILL BE NEAR NORMAL FOR THIS TIME
OF YEAR WITH MIDDLE 80S TO LOWER 90S EACH AFTERNOON AND NIGHTTIME
LOWS GENERALLY IN THE 60S.
THURSDAY INTO SATURDAY BECOMES LESS CLEAR AS MODEL DIFFERENCES
DEVELOP. WHAT IS AGREED UPON BY THE GLOBAL MODELS IS THAT A RATHER
STRONG PIECE OF MID LEVEL ENERGY WILL BE SLIDING EAST ACROSS THE
NORTHERN TIER OF STATES DURING THIS TIME. TROUGHING WILL CONTINUE
SOUTH FROM THIS SHORTWAVE/CLOSED LOW TO THE GULF COAST AND SHOULD
CONTINUE TO ENHANCE THE POSSIBILITY OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS ALONG THE SEA-BREEZE AND OTHER CONVECTIVE BOUNDARIES.
THE DIFFERENCES COME AROUND WITH THE SURFACE REFLECTION TO THIS MID
LEVEL TROUGH ACROSS THE GULF. THE ECMWF FOR SEVERAL RUNS HAS BEEN
TRYING TO DEVELOP A FAIRLY HEALTHY LOW IN THE SOUTHERN GULF AND THEN
SLIDE THIS FEATURE TO THE NORTHEAST BY THE END OF THE WORKWEEK.
THE GFS ON THE OTHER HAND IS SHOWING LITTLE IN THE WAY OF A SURFACE
REFLECTION AND CONTINUES TO NOSE THE SURFACE RIDGE BACK INTO THE
SOUTHEAST. AFTER DISCUSSION WITH HPC...CURRENT THINKING IS THAT THE
ECMWF IS OVERDONE WITH THE LOW DEVELOPMENT AND WILL LEAN TOWARD THE
GFS FOR THIS FORECAST PACKAGE. EVEN WITH THE LEAN TOWARD THE GFS
WILL BE HOPEFULLY OPTIMISTIC FOR SOME BENEFICIAL RAINFALL FOR PARTS
OF THE AREA BEFORE THE END OF NEXT WEEK. DUE TO LOWER CONFIDENCE IN
THE EXACT PATTERN AND HOW MUCH CLOUDCOVER WILL BE STREAMING NORTH
FROM THE GULF...HELD TEMPS FAIRLY CLOSE TO GUIDANCE AND CLOSE TO
CLIMO FOR EARLY JUNE DURING THE END OF THE EXTENDED PERIOD.
&&
.AVIATION...
WE ARE IN A VERY STAGNANT PATTERN AND THEREFORE WE BELIEVE THAT
PERSISTENCE IS A GOOD FORECAST. THERE ARE A FEW THINGS DIFFERENT AT
THE START OF THIS TAF PERIOD THAN LAST NIGHT AT 06Z. FIRST, WE DONT
HAVE THE STRATUS DECK MOVING IN FROM THE ATLANTIC. SECOND, WINDS ARE
STARTING OUT MORE SELY UP IN GA. THE LATTER MAINLY IMPACTS ABY,
WHICH IS THE ONLY TERMINAL THAT HAS A FORECAST SUBSTANTIALLY MORE
PESSIMISTIC THAN PERSISTENCE. WITH WINDS ESE DURING THE FIRST PART
OF THE NIGHT, TLH HAS CLEARED ABOVE 6SM, ALTHOUGH THERE IS STILL
SMOKE IN THE AIR. VFR CONDITIONS WILL PERSIST THERE UNTIL WINDS VEER
TO ENE TOWARD DAYBREAK, SAY AFTER 10Z. THEN LOOK FOR A PROLONGED
PERIOD OF MVFR VSBY WITH TEMPO IFR DURING THE DAYLIGHT MORNING
HOURS. PFN WILL BE VFR THROUGHOUT THE FORECAST. DHN GETS A
PERSISTENCE FORECAST WITH GENERALLY IFR CONDITIONS UNTIL JUST AFTER
SUNRISE AND VFR THEREAFTER. ABY STARTS OUT IFR AND BEGINS TO IMPROVE
AROUND 10Z. THIS IS SUBJECT TO CHANGE IF WINDS DONT BACK TO ENE
THERE AS EXPECTED. FINALLY, VLD IS CLOSEST TO THE FIRE, AND HAS THE
MOST PESSIMISTIC FORECAST. THE IMPROVEMENT TO VFR THERE IS EXPECTED
TO BE VERY SHORT-LIVED AND IFR CONDITIONS WILL PREVAIL THERE FOR ALL
BY THE EVENING HOURS SAT.
&&
.MARINE...
THE NOCTURNAL INCREASE IN WINDS GENERALLY SEEN WITH EASTERLY FLOW
HAS DEVELOPED TONIGHT WITH BUOY 42036 WELL INTO CAUTION LEVEL WINDS
AND EVEN GETTING PRETTY CLOSE TO ADVISORY LEVELS. CAUTION LEVEL
WINDS WILL DIMINISH DURING THE MORNING AND EARLY AFTERNOON AS THE
GRADIENT RELAXES ACROSS THE WATERS. SURFACE HIGH PRESSURE WILL
REMAIN CENTERED TO THE NORTHEAST OF THE COASTAL WATERS INTO THE
EARLY PART OF NEXT WEEK WITH A CONTINUED EASTERLY TO SOUTHEASTERLY
FLOW. THROUGH THIS TIME LOOK FOR WINDS TO APPROACH CAUTION LEVELS
EACH NIGHT...ESPECIALLY ACROSS THE OFFSHORE WATERS AND THEN DECREASE
AFTER SUNRISE WITH AFTERNOON SEA-BREEZE DEVELOPMENT IN THE NEARSHORE
LEGS.
&&
.FIRE WEATHER...
MID AND LOW LEVEL RIDGING WILL CONTINUE TO PROVIDE THE AREA WITH
WARM TEMPERATURES AND PLENTY OF DRY AIR TO MIX DOWN TO THE
SURFACE DURING THE AFTERNOON AND EARLY EVENINGS THROUGH THE WEEKEND.
MOS DEWPOINTS HAVE CONSISTENTLY BEEN TOO HIGH THE PAST FEW DAYS.
UNDERCUTTING BY 2-4 DEGREES HAVE WORKED WELL AS OF LATE AND THIS
RESULTS IN RH VALUES DROPPING BELOW CRITICAL LEVELS FOR 4-5 HOURS
ACROSS MUCH OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE AWAY FROM
THE COAST THIS AFTERNOON. FOR THIS REASON A RED FLAG WARNING HAS
BEEN ISSUED FOR THESE AREAS TODAY. THE ONLY ZONE NOT IN THE WARNING
IS FRANKLIN COUNTY IN THE FLORIDA BIG BEND WHERE A MORE MOIST
EASTERLY FLOW OFF APALACHEE BAY WILL HELP KEEP RH LEVELS ABOVE 35
PERCENT. ALSO A RED FLAG WARNING HAS BEEN ISSUED FOR OUR SOUTHEAST
AL ZONES TODAY. THE ENTIRE STATE OF ALABAMA REMAINS UNDER A FIRE
ALERT AT THIS TIME. IN ADDITION RH VALUES ARE EXPECTED TO APPROACH
FOR FALL JUST BELOW 30 PERCENT FOR 1 TO 2 HOURS LATE THIS AFTERNOON
OR EARLY EVENING WITH EASTERLY WINDS AROUND 10 MPH. SIMILAR SYNOPTIC
CONDITIONS EXPECTED FOR THE DAY ON SUNDAY HAVE PROMPTED THE ISSUANCE
OF A FIRE WX WATCH ACROSS MUCH OF OUR FLORIDA ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 87 63 89 63 89 / 05 0 10 05 10
PANAMA CITY 86 67 88 67 87 / 05 0 10 05 10
DOTHAN 87 62 88 62 88 / 05 0 10 05 10
ALBANY 87 62 89 62 89 / 05 0 05 05 05
VALDOSTA 85 61 87 61 87 / 05 0 05 05 05
CROSS CITY 87 62 90 62 90 / 05 0 05 05 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 2 PM TO 6 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8
PM EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...DIXIE...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
AVIATION/FIRE WX...WOOL
PUBLIC/MARINE...MROCZKAHazardous weather outlook, May 25, 4:20 AM CDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 520 AM EDT FRI MAY 25 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-261000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 520 AM EDT FRI MAY 25 2007 /420 AM CDT FRI MAY 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAIN IN EFFECT FOR PORTIONS OF THE COASTAL WATERS THROUGH THE MORNING HOURS. THE GRADIENT IS EXPECTED TO RELAX INTO THE EARLY AFTERNOON HOURS ALLOWING WINDS AND SEAS TO FALL BELOW ADVISORY LEVELS. DRY LOW LEVEL AIR WILL COMBINE WITH AFTERNOON HIGH TEMPERATURES IN THE MIDDLE AND UPPER 80S ALONG WITH HIGH DISPERSION INDICES TO PRODUCE RED FLAG CONDITIONS ACROSS MUCH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION AWAY FROM THE COAST THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A DISTURBANCE APPROACHING FROM THE WEST DURING THE MIDDLE PART OF NEXT WEEK WITH INTERACT WITH AFTERNOON SEA-BREEZES TO PRODUCE AN INCREASING CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:35 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more | 12 hr |
| May 26, 3:05 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more | 13 hr |
| May 26, 3:05 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Gadsden, Gulf, Holmes and 9 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.